Intracanalicular meningioma

Dinh, D. H., Clark, S. B., Whitehead, M., Amedee, R. and Bhattacharjee, M. B. (2000) Intracanalicular meningioma. Southern Medical Journal, 93 6: 618-621.

Author Dinh, D. H.
Clark, S. B.
Whitehead, M.
Amedee, R.
Bhattacharjee, M. B.
Title Intracanalicular meningioma
Journal name Southern Medical Journal   Check publisher's open access policy
ISSN 0038-4348
Publication date 2000-06
Sub-type Article (original research)
Volume 93
Issue 6
Start page 618
End page 621
Total pages 4
Language eng
Keyword CEREBELLOPONTINE ANGLE
ACOUSTIC NEUROMA
TUMORS
MRI
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 18 May 2011, 17:19:46 EST by System User on behalf of School of Medicine